# SDR 97UAL900253

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Prox Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD AT IAD DUE TO REAR CARGO DOOR WARNING LIGHT ILLUMINATED IN FLIGHT.  *S/D*  FOUND AFT CARGO DOOR LOCKING HANDLE MISALIGNED WITH PROXIMITY SENSOR IN DOOR.
